# SDR FDEA201110074362

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A5397426200000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREPPING AFT CARGO AREA FOR INSULATION FOUND CORROSION 6" LONG ON TEE CAP AT FRAME 66 & -Y140.  REMOVED CORROSION ON TEE CAP AND FOUND TO BE OUT OF LIMITS IAW SRM 51-74-10, PAGE 204, PARA 5 AND SRM 53-10-15, FIG 106.  R & R  TEE CAP IAW SRM   51-40-21.
